Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. Y. Khinchin
Title: Mathematical foundations of quantum statistics
Additional book information: (Translation from 1951 Russian Edition edited by Irwin Shapiro). Graylock Press, New York, 1960. 11+232 pp. $10.00.

Review Information:

Reviewer: George W. Mackey
Journal: Bull. Amer. Math. Soc. 68 (1962), 169-172
DOI: https://doi.org/10.1090/S0002-9904-1962-10731-9